# SDR SWIA2020010947554

- Difficulty date: December 9, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 39,318 hours, 35,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T6511250
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H RAIL SECTION FROM FS STA 409 TO FS 409+128 HAS HEAVY CORROSION. REF 20045857 (C-CHECK) RO 01/06/2020  REPLACED L/H RAIL SECTION FROM FS STA. 409 TO 409+128 IAW CRJ 200 SRM AND CRJ 200 AMM.
